# SDR AALA201710189013

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 66,363 hours, 25,020 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145147
- Part serial: 1377
- Condition: Worn
- Location: Ths
- Part time: 42,947 hours, 24,383 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT VIBRATION REPORTED IN AFT GALLEY.  AIRCRAFT DIVERTED, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED THE THS ACTUATOR DUE TO PLAY AT UPPER PRIMARY ATTACH BEARINGS.  THE AIRCRAFT WAS GROUNDED.
